# SDR ASAA2016100818232

- Difficulty date: October 8, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 15,667 hours, 5,071 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, RT PACK LIGHT ILLUMINATED, RAN QRH, PACK LIGHT STAYS ON.  ACFT GROUNDED. ACCOMPLISHED  FIM 21-53 TASK 818. RT TEMP CONTROLLER LOGGED TEMP CONTOL VALVE FAULT.  RESET SAME FAULT. RT ZONE/TEMP CONTROLLER OPS CHECKED GOOD THREE TIMES. PACK LIGHT REMAINS OFF ON OVERHEAD PANEL RT AIR CONDITIONING PACK OPS CHECKED GOOD.
